# SDR 2001FA0000337

- Difficulty date: August 13, 2001
- Submitted: September 25, 2001
- Operation: General aviation
- Aircraft: N5199U
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0279
- Engine: Lyc O360F1A6
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 24900022
- Condition: Failed
- Location: Gear Actuator
- Part time: 137 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING ,  INSTALLED ON MAIN GEAR ACTUATOR AS PART OF AD, HAS WORKED ITS WAY OUT OF HOUSING.  PART HAS 137 HOURS SINCE INSTALLED.  THIS IS SECOND BUSHING FOUND BAD WITH FEW HOURS.
